Alert archive / Vermont / Winter Storm Warnings in 2018

Winter Storm Warning 7, NWS Burlington, VT

November 12, 20184 counties in Vermont

NWS Burlington, VT issued this winter storm warning at Nov 12, 2018, 2:30 PM EST for 4 counties in Vermont. It took effect at Nov 13, 2018, 1:00 AM EST. It was in force for 12 hr. 29 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 12, 2018, 2:30 PM EST (19:30 UTC)
In effect from
Nov 13, 2018, 1:00 AM EST
Expired
Nov 13, 2018, 1:13 PM EST
In force
12 hr
Issued by
NWS Burlington, VT

Counties Caledonia County, VT, Essex County, VT, Lamoille County, VT, Orleans County, VT

The radar

The Burlington radar (KCXX), 80 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 13, 6:30 AM ESTSNOW 42 Nnw Lunenburg, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 1.1Jeffersonville, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 2Johnson, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 2.5Newport, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 31 Wnw Westfield, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 33 Ne Hyde Park, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 3.13 Ene Barton, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 3.52 Nw Derby Center, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 3.82 Nnw Greensboro, VT24-HOUR SNOWFALL.
Nov 13, 7:00 AM ESTSNOW 4.3Sutton, VT24-HOUR SNOWFALL.
Nov 13, 7:09 AM ESTSNOW 5.31 W Lyndonville, VT24-HOUR SNOWFALL.
Nov 13, 7:13 AM ESTSNOW 3.5Lunenburg, VT
Nov 13, 7:18 AM ESTSNOW 4Holland, VT
Nov 13, 7:33 AM ESTSNOW 3Canaan, VT
Nov 13, 7:37 AM ESTSNOW 5.31 Wsw Lyndon Center, VT
Nov 13, 7:45 AM ESTSNOW 4.6Greensboro, VT
Nov 13, 7:45 AM ESTSNOW 7.5Island Pond, VT
Nov 13, 7:55 AM ESTSNOW 4.2Morrisville, VT
Nov 13, 8:00 AM ESTSNOW 5Newark, VT
Nov 13, 8:00 AM ESTSNOW 6Walden, VT
Nov 13, 8:36 AM ESTSNOW 6.81 Wsw Lyndon Center, VT
Nov 13, 9:25 AM ESTSNOW 8.5North Danville, VT
Nov 13, 9:45 AM ESTSNOW 6Canaan, VT
Nov 13, 9:59 AM ESTSNOW 6.81 Wsw Lyndon Center, VT
Nov 13, 10:00 AM ESTSNOW 5Hardwick, VT
Nov 13, 10:55 AM ESTSNOW 7Westfield, VT
Nov 13, 11:10 AM ESTSNOW 7.54 Wnw Maidstone, VT
Nov 13, 1:07 PM ESTSNOW 8.24 Nne Greensboro, VT
Nov 13, 1:15 PM ESTSNOW 9.61 Wsw Lyndon Center, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2018-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2018-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

516 
WWUS41 KBTV 121930
WSWBTV

URGENT - WINTER WEATHER MESSAGE
National Weather Service Burlington VT
230 PM EST Mon Nov 12 2018

VTZ003-004-006-007-131000-
/O.UPG.KBTV.WW.Y.0019.181113T0600Z-181113T2300Z/
/O.NEW.KBTV.WS.W.0007.181113T0600Z-181113T2300Z/
Orleans-Essex-Lamoille-Caledonia-
Including the cities of Newport, Island Pond, Johnson, Stowe, 
and St. Johnsbury
230 PM EST Mon Nov 12 2018

...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY...

* WHAT...Heavy wet snow. Total snow accumulations of 4 to 8 
  inches expected.

* WHERE...Orleans, Essex, Lamoille and Caledonia Counties.

* WHEN...Moderate to heavy snowfall will begin shortly after
  midnight tonight and continue through the afternoon hours on
  Tuesday. Snowfall will begin to taper off during the late
  afternoon hours with lingering snow showers possible.

* ADDITIONAL DETAILS...Travel could be very difficult. The
  hazardous conditions could impact the morning or evening
  commute. Isolated to scattered power outages will also be
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

Please allow extra time if travel is necessary.

&&

$$

VTZ010-019-131000-
/O.EXA.KBTV.WW.Y.0019.181113T0600Z-181113T2300Z/
Orange-Eastern Rutland-
Including the cities of Bradford, Randolph, East Wallingford, 
and Killington
230 PM EST Mon Nov 12 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST
TUESDAY...

* WHAT...Snow. Total snow accumulations of 3 to 6 inches 
  expected.

* WHERE...Orange and Eastern Rutland Counties.

* WHEN...Snow will spread from south to north across the area
  early Tuesday morning, then transition to a mix of rain and snow  
  during the early afternoon hours before changing back to all 
  snow by late afternoon.

* ADDITIONAL DETAILS...Travel could be difficult, especially 
  during the morning and evening commutes. Isolated power outage 
  are also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

Please allow extra time if travel is necessary.

&&

$$

NYZ029>031-034-VTZ008-016>018-131000-
/O.CON.KBTV.WW.Y.0019.181113T0600Z-181113T2300Z/
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Washington-Eastern Franklin-Eastern Chittenden-
Eastern Addison-
Including the cities of Star Lake, Saranac Lake, Tupper Lake, 
Dannemora, Lake Placid, Montpelier, Enosburg Falls, Richford, 
Underhill, Bristol, and Ripton
230 PM EST Mon Nov 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM
EST TUESDAY...

* WHAT...Snow. Total snow accumulations of 3 to 6 inches 
  expected.

* WHERE...The northern Adirondacks of New York, and portions of
  central Vermont. 

* WHEN...Snow will spread from south to north across the area 
  early Tuesday morning, then transition to a mix of rain and 
  snow across portions of Vermont during the mid-day hours 
  before changing back to all snow in the afternoon.

* ADDITIONAL DETAILS...Travel could be difficult, especially 
  during the morning and evening commutes. Isolated power outage 
  are also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

Please allow extra time if travel is necessary.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/btv/winter
3 follow-up statements
064 
WWUS41 KBTV 130549
WSWBTV

URGENT - WINTER WEATHER MESSAGE
National Weather Service Burlington VT
1249 AM EST Tue Nov 13 2018

VTZ003-004-006-007-132100-
/O.CON.KBTV.WS.W.0007.181113T0600Z-181113T2300Z/
Orleans-Essex-Lamoille-Caledonia-
Including the cities of Newport, Island Pond, Johnson, Stowe, 
and St. Johnsbury
1249 AM EST Tue Nov 13 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Heavy wet snow with total snow accumulations of 4 to 8 
  inches expected.

* WHERE...Orleans, Essex, Lamoille and Caledonia Counties.

* WHEN...Light snow will become moderate to heavy at times this
  morning, before quickly tapering off by mid afternoon. 

* ADDITIONAL DETAILS...Snowfall rates up to 1 inch per hour are
  likely with visibilities below one half mile, which will make
  for hazardous travel during the morning commute. Isolated to 
  scattered power outages will also be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency.

Please allow extra time if travel is necessary.

&&

$$

VTZ012-132100-
/O.EXA.KBTV.WW.Y.0019.181113T0600Z-181113T2300Z/
Windsor-
Including the cities of Springfield and White River Junction
1249 AM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Wet snow with total snow accumulations of 2 to 5 inches 
  expected.

* WHERE...Windsor County.

* WHEN...Light snow will develop early this morning and become
  briefly heavy at times during the morning commute, before
  tapering off to a mix of rain and snow by mid afternoon. 

* ADDITIONAL DETAILS...Travel will be difficult during the morning
  commute with visibilities below 1 mile at times and snow 
  covered and slippery roads. Isolated power outages are also 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

Please allow extra time if travel is necessary.

&&

$$

NYZ029>031-034-VTZ008-010-016>019-132100-
/O.CON.KBTV.WW.Y.0019.181113T0600Z-181113T2300Z/
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Washington-Orange-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-
Including the cities of Star Lake, Saranac Lake, Tupper Lake, 
Dannemora, Lake Placid, Montpelier, Bradford, Randolph, 
Enosburg Falls, Richford, Underhill, Bristol, Ripton, 
East Wallingford, and Killington
1249 AM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Wet snow with total snow accumulations of 3 to 6 inches 
  expected.

* WHERE...The northern Adirondacks of New York, and portions of 
  central Vermont.

* WHEN...Light snow will become moderate to heavy at times this
  morning, before quickly tapering off by mid afternoon. 

* ADDITIONAL DETAILS...Travel will be difficult during the morning
  commute with visibilities below 1 mile at times and snow covered
  and slippery roads. Isolated power outages are also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

Please allow extra time if travel is necessary.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/btv/winter
242 
WWUS41 KBTV 131608
WSWBTV

URGENT - WINTER WEATHER MESSAGE
National Weather Service Burlington VT
1108 AM EST Tue Nov 13 2018

NYZ029>031-034-131715-
/O.CAN.KBTV.WW.Y.0019.000000T0000Z-181113T2300Z/
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-
Including the cities of Star Lake, Saranac Lake, Tupper Lake, 
Dannemora, and Lake Placid
1108 AM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has moved east of the region.

$$

VTZ003-004-006-007-132100-
/O.CON.KBTV.WS.W.0007.000000T0000Z-181113T2300Z/
Orleans-Essex-Lamoille-Caledonia-
Including the cities of Newport, Island Pond, Johnson, Stowe, 
and St. Johnsbury
1108 AM EST Tue Nov 13 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Heavy wet snow with total snow accumulations of 4 to 8 
  inches expected.

* WHERE...Orleans, Essex, Lamoille and Caledonia Counties.

* WHEN...Moderate to heavy snow will continue through early
  afternoon, then quickly taper off by mid afternoon.

* ADDITIONAL DETAILS...Snowfall rates up to 1 inch per hour are
  likely with visibilities below one half mile, which will make
  for hazardous travel at times. Isolated to scattered power 
  outages will also be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency.

Please allow extra time if travel is necessary.

&&

$$

VTZ008-010-012-016>019-132100-
/O.CON.KBTV.WW.Y.0019.000000T0000Z-181113T2300Z/
Washington-Orange-Windsor-Eastern Franklin-Eastern Chittenden-
Eastern Addison-Eastern Rutland-
Including the cities of Montpelier, Bradford, Randolph, 
Springfield, White River Junction, Enosburg Falls, Richford, 
Underhill, Bristol, Ripton, East Wallingford, and Killington
1108 AM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Wet snow with total snow accumulations of 3 to 6 inches 
  expected.

* WHERE...Portions of central Vermont.

* WHEN...Ongoing light to moderate snow will taper off by mid 
  afternoon.

* ADDITIONAL DETAILS...Travel will be difficult with visibilities
  below 1 mile at times and snow covered and slippery roads. 
  Isolated power outages are also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

Please allow extra time if travel is necessary.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/btv/winter
530 
WWUS41 KBTV 131813
WSWBTV

URGENT - WINTER WEATHER MESSAGE
National Weather Service Burlington VT
113 PM EST Tue Nov 13 2018

VTZ003-004-006-007-131915-
/O.CAN.KBTV.WS.W.0007.000000T0000Z-181113T2300Z/
Orleans-Essex-Lamoille-Caledonia-
Including the cities of Newport, Island Pond, Johnson, Stowe, 
and St. Johnsbury
113 PM EST Tue Nov 13 2018

...WINTER STORM WARNING IS CANCELLED...

Snow has moved east of the region.

$$

VTZ008-010-012-016>019-131915-
/O.CAN.KBTV.WW.Y.0019.000000T0000Z-181113T2300Z/
Washington-Orange-Windsor-Eastern Franklin-Eastern Chittenden-
Eastern Addison-Eastern Rutland-
Including the cities of Montpelier, Bradford, Randolph, 
Springfield, White River Junction, Enosburg Falls, Richford, 
Underhill, Bristol, Ripton, East Wallingford, and Killington
113 PM EST Tue Nov 13 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has moved east of the region. 

$$

For more information from the National Weather Service visit
http://weather.gov/btv/winter

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this winter storm warning went out at Nov 12, 12:39 PM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Nov 12, 12:39 PM EST, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1239 PM EST Mon Nov 12 2018

.SYNOPSIS...
The week will start with dry conditions today as high pressure
slides off the eastern seaboard, but unsettled weather returns early
Tuesday morning as another low pressure system moving up the east
coast will bring another round of widespread precipitation through
Tuesday evening. Precipitation will begin as snow, but will
transition to mainly rain across much of Vermont during the mid-day
hours, with mostly snow anticipated across northern New York. Rain
and snow will end as all snow Tuesday evening with drier conditions
developing Tuesday night. A reinforcing shot of cold air is expected
behind this low pressure system, with temperatures well below
average on Wednesday with gusty northwesterly winds.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 933 AM EST Monday...Mid-level clouds continue to reside
over the North Country this morning and should continue to
slowly erode throughout the day. As this happens, cloud cover
out ahead of the next system will move into the region.
Temperatures this morning are once again over-performing which
means temperatures will likely be in the upper 30s to mid 40s
today. Some sun is expected to peak out periodically through the
day so enjoy another nice fall-like day ahead of the messy
weather expected throughout the week.

Previous Discussion...The forecast remains on track for the
next 36 hours beginning with dirty high pressure over the region
this morning slowly sliding off the eastern seaboard through
the day. Low clouds shifted into the region overnight and we'll
start the day cloudy, but as southerly return flow develops
behind the departing high we should see partly sunny skies
develop by the afternoon with temps rising into the mid 30s to
low 40s, which is about 5 degrees below normal for mid-
November.

More active period of weather starts tonight as a well advertised
low pressure system develops off the mid-Atlantic coast and tracks
northeast through eastern New England Tuesday and into New Brunswick
by Tuesday night. Model consensus on the low track has zeroed in
Long Island to Rhode Island mid-day, then to near Portland Maine by
the afternoon which will make for some ptype issues due to a warming
boundary layer across much of central and southern Vermont.
Initially, soundings support precipitation beginning as all snow
across the area during the pre-dawn hours, but by mid-morning snow
will transition to a mix of rain and snow and eventually all rain
across all of Vermont except areas north of Route 15 in eastern
Franklin, Lamoille, Orleans and Essex counties where snow will
remain the predominant ptype. Across northern New York, snow will
mix with rain locally along the Adirondack coast and in portions of
southern Essex county, but areas northwest will remain all snow.

As the low rapidly shifts northeast over the Maine coast in the
afternoon, precipitation will change back to all snow across the
region but will quickly come to an end as deeper moisture lifts east
of the region. A quick burst of snow is possible during the evening
commute especially in the Champlain Valley where a brief period of
blocked upslope flow will support some additional enhancement. All
in all, by the end of the day we're expecting to see a general 3-6"
across the Adirondacks and central/northeast Vermont, with 2-4" in
the St. Lawrence Valley and only a dusting-2" elsewhere. Main impact
will be travel during the morning and afternoon commutes with the
potential for snow covered roads and low visibility. A winter
weather advisory has been posted.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 221 AM EST Monday...Sfc low pres quickly lifts into
eastern Canada with brisk northwest winds and strong low level
caa developing. Any leftover snow showers will quickly end by
00z as moisture profiles are limited and soundings show no
available moisture in the favorable snow growth area. Brisk
850mb winds of 35 to 50 knots will advect the coldest airmass of
the early winter season across our cwa on Weds, as progged
850mb temps drop btwn -16c and -18c. These values combined with
sfc winds 15 to 30 mph with some higher gusts will create wind
chill values well below zero summits to single digits/lower
teens valleys on Weds morning. Advection cold will result in
coldest overnight lows summits with single digits to near 20f
warmest valley, while highs on Weds struggle in the teens and
20s. Have noted extreme instability off Lake Champlain with
northwest flow, so would anticipate plenty of clouds downwind
with some flurries possible on the east side of the Lake.
Soundings are dry, which should limit overall impacts. 1036mb
high pres overhead by Thurs morning will result in a mainly
clear and cold night with lows single digits to mid/upper teens.
Winds should be mainly light and driven trrn.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 221 AM EST Monday...Forecast period starts out quiet with
sfc high pres and modifying temps on Thurs. Highs generally mid
20s to mid 30s. Next potential coast system moves toward the ne
conus on Friday into Saturday. Guidance still shows a large
spread in solutions, but GFS ensemble mean has trended westward
toward the coast with low pres. The UKMET/FV3/ICON weaken closed
mid/upper level circulation lifting across the southern Conus
into the mid Atlantic States while sfc high pres remains
stationary over northern New England. These solutions would
provide our southern cwa with best chc for precip on Friday.
Meanwhile, ECMWF and GEM are much deeper with closed 5h/7h
circulation lifting north and placed 985mb low pres over
southern New England by Friday evening. Favorable 5h/7h track
and sfc low pres would result in a widespread precip event
across most of our fa. GFS is a compromise between the two camps
and shows a shearing system to our south, but still enough
moisture/lift to produce some precip across our fa. Once again
thermal profiles are complex and challenging, so have just
mentioned rain/snow based on sfc temps attm. Have continued to
mention likely pops most of our cwa and will wait for better
agreement before making significant changes. Temps mainly in the
upper 20s to mid/upper 30s Friday into Saturday. Additional
snow showers and potential snow squalls are possible Saturday
Night/Sunday Morning as guidance in good agreement showing
potent s/w energy, sharp boundary, and good mid level moisture
to produce additional precip. Temps drop back into the 20s by
Sunday with blustery conditions.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...VFR conditions with SCT-BKN040-080 will
prevail thru 05Z. No vsby restrictions foreseen this aftn/eve.
Thereafter, will begin to see a mix of rain and snow overspread
the region from south to north during the pre-dawn hours
Tuesday. Anticipate periods of 1SM -SN 08-15Z, with potential
for periods of a rain/snow mix from the Champlain Valley ewd.
During mixed rain and snow, vsby will likely improve to 3-5SM.
Ceilings will generally lower to MVFR by 07-08Z, with periods of
IFR ceilings and TRRN OBSCD between 09-15Z. Should see
precipitation begin to wind down from SW-NE during the 15-18Z
time frame on Tuesday.

Outlook...

Tuesday Night: VFR. Slight chance SHSN.
Wednesday: VFR. NO SIG WX.
Wednesday Night: VFR. NO SIG WX.
Thursday: VFR. NO SIG WX.
Thursday Night: Mainly VFR, with local MVFR possible. Chance SN.
Friday: MVFR and IFR. Definite SN, Definite RA.
Friday Night: Mainly MVFR, with local IFR possible. Likely SHSN.
Saturday: Mainly MVFR, with areas VFR possible. Chance SHSN,
Chance SHRA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Winter Weather Advisory from 1 AM to 6 PM EST Tuesday for
     VTZ003-004-006>008-016>018.
NY...Winter Weather Advisory from 1 AM to 6 PM EST Tuesday for
     NYZ029>031-034.

&&

SYNOPSIS...Lahiff
NEAR TERM...Clay/Lahiff
SHORT TERM...Taber
LONG TERM...Taber
AVIATION...Banacos
Hazardous weather outlook, Nov 12, 3:14 AM EST, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
314 AM EST Mon Nov 12 2018

NYZ029>031-034-VTZ003-004-006>008-016>018-130815-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Orleans-Essex-Lamoille-Caledonia-Washington-
Eastern Franklin-Eastern Chittenden-Eastern Addison-
314 AM EST Mon Nov 12 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont and northwest Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ028-035-VTZ001-002-005-009>012-019-130815-
Eastern Clinton-Eastern Essex-Grand Isle-Western Franklin-
Western Chittenden-Western Addison-Orange-Western Rutland-Windsor-
Eastern Rutland-
314 AM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for northern New York, central
Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A low pressure system moving up the east coast will bring another
round of widespread precipitation to the region Tuesday.
Precipitation will begin as snow, but is expected to transition to
mainly rain during the daylight hours, and end with a brief period of
snow in the afternoon. Total snow accumulations of 1-3" are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ026-027-087-130815-
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
314 AM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for northern New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A low pressure system moving up the east coast will bring another
round of widespread precipitation to the region Tuesday with total
snow accumulations of 2-4" expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:07 AM ESTWinter Weather AdvisoryBTVAddison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more34 hr

Nearby

Winter Storm Warnings in Vermont, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.